# SDR ZZDA3324697

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1169
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND BOTH AFT EXTERIOR EMERGENCY LIGHTS INOPERABLE.  RELAMPED BOTH EXTERIOR EMERGENCY LIGHTS.  OPS CHECKED GOOD.  (X)
